# SDR SWAA103985

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 10,736 hours, 6,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT OVERWING EEPLS INOP.  RELAMPED PER MM.
